# SDR CALA2025100909838

- Difficulty date: October 5, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, FOUND CORROSION AT FLOOR SUPPORT BS 947.5 +2", LBL 51.  INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND 147A5650.
